# SDR SWIA200515321

- Difficulty date: July 22, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 8,209 hours, 7,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STICKS.  MOVED FWD SPIGOT ON PAX DOOR AFT .032".  ADJUSTED AS NECESSARY TOP FWD SPIGOT AND FWD TEFLON ROLLER ON PAX DOOR.  ALSO, REMOVED AND REPLACED BOTH PAX DOOR GAS SPRING IAW AMM 92-11-17, OPS CHECK GOOD AT THIS TIME.
